# SDR DALA2024062906601

- Difficulty date: June 28, 2024
- Submitted: June 29, 2024
- Operation: Air carrier
- Aircraft: N965AT
- Make and model: Boeing 717-200
- Aircraft serial: 55026
- Aircraft time: 59,557 hours, 42,153 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Pan
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 954-994
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 9524, CORROSION ON PAN DOOR JAMB STA Y=994 TO Y= 954 BTW LONG 24 AND 28 RH AT AFT CARGO COMPARTMENT. CORRECTIVE ACTION: CORROSION LEVEL 2, PAN DOOR JAMB STA Y=994 TO Y=954 BTW LONG 24 AND 28 RH WAS REPAIRED PER B717-200 SRM 53-20-15-2R PROCEDURE 7 REPAIR 7. (LP 0416972)
